# SDR AALA20040270

- Difficulty date: February 23, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N571AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49353
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - OVERHEAD EMERGENCY EXIT LIGHT IN AFT ENTRY AISLE INOPERATIVE.  REPLACED BATTERY POWER SUPPLY AT B5-27 FOR OVERHEAD EMERGENCY EXIT LIGHTS IN AFT ENTRY AISLE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
